# SDR DALA2015030601951

- Difficulty date: February 27, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 855-1089
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, LBL 58, BS 855-1089, SCRATCHED, WEAR MARKS AND BARE METAL.  BLENDED OUT DAMAGE.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 51-30-01 AND DWG S00482, REV A.
